# SDR IXXA202271605

- Difficulty date: July 16, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: 368530095379206
- Part serial: NSN
- Condition: Bent
- Location: Zone 800
- Component part number: 368530095379206
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER SEAL DEPRESSOR ON MDCD IS BENT AND GAUGED.
